Journal of the Mathematical Society of Japan

Quasi-arithmetic means of continuous functions

Takashi ITO and Chie NARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 697-720.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394472

Digital Object Identifier
doi:10.2969/jmsj/03840697

Mathematical Reviews number (MathSciNet)
MR0856135

Zentralblatt MATH identifier
0607.39006

Subjects
Primary: 39B20
Secondary: 26D15: Inequalities for sums, series and integrals

Citation

ITO, Takashi; NARA, Chie. Quasi-arithmetic means of continuous functions. J. Math. Soc. Japan 38 (1986), no. 4, 697--720. doi:10.2969/jmsj/03840697. https://projecteuclid.org/euclid.jmsj/1230394472


Export citation